# SDR GTIA2015032801543

- Difficulty date: March 28, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 25,935 hours, 15,604 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Row 8 Abc
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS ABOVE ROW 8 ABC DEPLOYED ON LANDING ROLLOUT.  PERFORMED DROP CHECK MASKS IAW AMM 35-23-00.  NO DEFECTS NOTED.
